# SDR 2007UALA01747

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 45,026 hours, 16,076 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LWR WING SKINS HAD DAMAGED FASTENER HOLES AT MOUNTING FLANGE OF PANELS 540NB, 540PB, AND 640NB, 1EA HOLE AT EACH PANEL.
